# SDR AALA202309082491

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 11,114 hours, 3,036 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D ENTRY DOOR IS DIFFICULT TO OPEN/CLOSE. MAINTENANCE ADJUSTED THE LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
